For a non-decreasing sequence of positive integers, an -packing coloring of a graph is a partition of into sets such that any two distinct vertices in are at distance greater than , for every . Gastineau and Togni [\emph{Discrete Math.} 339 (2016), 2461–2470] asked whether every subcubic graph, except the Petersen graph, is -packing colorable. In this paper, we prove that every claw-free subcubic graph is -packing colorable. Moreover, we show that every connected claw-free subcubic graph, except a single graph , is -packing colorable, thereby confirming a conjecture of the first two authors. Both results are best possible. Our proofs rely on a structural framework based on the skeleton and core graphs of a claw-free subcubic graph, together with a Hall-type matching argument that reduces the construction of suitable -packings to a matching problem in an auxiliary bipartite graph.

生成讲解博客的中文版本

生成AI智能校验的中文版本